# SDR SWAA2016051251733

- Difficulty date: May 3, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 27,796 hours, 16,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126Y19
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SHIELD CORRODED, BETWEEN BS 767 - 787, RBL 22.  R & R SHIELD IAW SRM.
